Jump to content
CrazyBoards.org

Recommended Posts

I've been on 2 mg of Rex for 2 1/2 weeks now. It's been amazing. About 3 days ago I noticed a rash on my left shoulder. It is really tiny bumps with white heads on them like tiny pimples. They have a slight itch as well. I thought nothing of it until applied some hydrocortisone to the affected area a couple of times a day for 2 days.

 Needless to say the rash is still there and has spread to my other shoulder.  Could this be caused by the rexulti? 

I read that one of the side effects is a rash. Has anyone experienced this? Tonight I took a benedryl.

 

Edited by Bugdustt
Notify me

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

  • Similar Content

    • By Cjb124
      Hey guys. I always read posts on here but never have actually made an account. I decided to make one after I experienced the lamictal rash two days ago.
      A little background- I am always very hesitant to switch medications, but the past year has been hard for me and after taking the genomind test found out SSRIs won’t do shit (which I always knew). I have been on lexapro for years, it helps a little with my anxiety but not really anything with my depression and I’m always in a daze. I also just switched from seroquel to ambien and can finally sleep.
      My p doc was very hopeful and optimistic about me trying the lamictal for depression. I was on it for 13 days (did notice a little difference in my mood) when my lips started getting very itchy and chapped. Didn’t really think anything of it until I couldn’t open my mouth cause they burned SO MUCH. It wasn’t just on my lips but all around my mouth. Red, cracked, scabbed, itchy, bleeding. At first I just thought it was sunburn or allergies but nothing was relieving the pain. My p doc said to go to emergency room. Two MDs confirmed it there that it was the lamictal rash and I needed to stop the lamictal immediately. 
      Its now been two full days and the rash is completely gone!! Pretty bummed I have to start a new medication again since lamictal seemed to be working and didn’t make me in a daze 24/7.
      ***also I was only on 25mg of lamictal when I got the rash.
       
      Anyway, thanks for reading this post. Anyone run into this problem and had to stop the lamictal? What else did you try for depressive related symptoms? 
       


    • By browri
      Hello everyone. Did a search on the forums and found that there weren't any recent threads compiling everyone's experiences of Rexulti.
      I've recently started taking Depakote. I hit a mixed state and we went up to 25mg on loxapine to compensate but it caused too much akathisia and we needed something to stabilize me quickly without using the higher dose of loxapine. Depakote did a better job of that than the oxcarbazepine that I was taking originally.
      Now that I've titrated up to 1000mg, I feel like it does a mostly good job at getting me to a better baseline. Just went to 1500mg for 3 days and had to go back down to 1000mg because I started to become depressed. Now that I've reduced it back down, those depressed feelings have gone away. I have more pep back in my step and I'm more engaged in my work. No issue really.
      The only problem is that I sometimes have breakthrough anxiety that I manage with 0.5mg of alprazolam or 5mg of loxapine depending on if it leans more towards anxiety/panic or leans more towards intrusive thoughts (respectively).
      I would like to rely on PRNs less, and I've been thinking about swapping out my nightly 10mg of loxapine for a daily dose of Rexulti. Could still use the 5mg loxapine PRN along with the alprazolam but I wanted to aggregate people's experiences in one thread to get all the data before I make a decision. My next pdoc appt is 11/17.
      Ok, go!
    • By lapinjapan
      Hey guys, long time lurker here, and I'd really like your input on something.  I'm a bit stuck when it comes to treatment, and I'd like to hear some peoples' opinions, as I wont be able to see my doctor to talk about it for a little while.
      I’m currently diagnosed as having GAD and MDD, but I’m starting to think I have a bipolar spectrum disorder.   Here are some points:
      Failed multiple antidepressants (Zoloft, Lexapro, Prozac, Viibryd, Pristiq).  Failed and/or had too many side effects Had side effects on every serotogenic antidepressant, even while augmenting (Wellbutrin, Buspar) like sexual dysfunction and extreme fatigue Atypical depression — BP Depression has excessive sleeping with a lot of daytime fatigue and an increased appetite, opposite of MDD Very anxious — BP much more likely to be accompanied by stronger anxiety symptoms The fact that “If all the treatments don’t work, maybe you’re treating the wrong thing” Excessive nighttime eating (seen in BP Depression vs unipolar) Racing thoughts Earliness of first depressive episode (age 19 at the LATEST), and research shows it’s very likely to be bipolar disorder if before the age of 18/20/25 (experts disagree on the age) My anxiety symptoms could actually equate to mixed state Losing and regaining interest in hobbies (I’ll enjoy my “typical” hobbies one day and then later, zero interest / motivation) Cousin has BPII (I know immediate relatives are the key, but still, a data point) Online shopping addiction (computer, iPad, something new in the mail every day)  
      The fact that Bipolar Spectrum Disorder doesn’t require mania/hypomania, just multiple non-manic markers of bipolar (see links below for source) The odds that I have treatment-resistant depression coupled with very prominent anxiety, and considering my episodes of depression aren’t THAT bad that they would be so hard to treat So, what do you guys think?  For me, it would be a big relief to get a diagnosis as somewhere on the bipolar spectrum, as I've tried so many meds already, and I just wanna feel better   If anyone is curious as to my regiment and past meds, I'd be happy to post that as well.
      Thank you all so much for taking the time to read and respond!  It means a lot!
      some sources:
      http://psycheducation.org/diagnosis/
      https://www.healthyplace.com/bipolar-disorder/bipolar-depression/differences-between-unipolar-depression-bipolar-depression/
    • By Cleo Cat
      I have never participated in a blog before, but found this when I Googled symptoms of Rexulti. The answers were intriguing and the people seemed real, so I decided to try. I'm interested in hearing about what other people are experiencing.
      I've been taking it for about 10 days and it is definitely working. Changing the time of day when I took it helps with the insomnia. Adding Vyvanse helps with the urge to eat everything in my house. Xanax helps the anxiety. I still get a little dizziness/lack of coordination (bumping into corners/dropping my coffee). I would really love to hear how other people are doing. Thanks.
    • By Carrie26a
      I just started Rexulti today, I was wondering if anyone has had weight gain with this?
×